High-frequency point sources in inhomogeneous isotropic elastic media
Doklady Akademii Nauk, Tome 219 (1974) no. 4, pp. 829-831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_4_a14,
author = {A. P. Kiselev},
title = {High-frequency point sources in inhomogeneous isotropic elastic media},
journal = {Doklady Akademii Nauk},
pages = {829--831},
year = {1974},
volume = {219},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_4_a14/}
}
A. P. Kiselev. High-frequency point sources in inhomogeneous isotropic elastic media. Doklady Akademii Nauk, Tome 219 (1974) no. 4, pp. 829-831. http://geodesic.mathdoc.fr/item/DAN_1974_219_4_a14/